| Catalog Number |
0250070620 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that during the procedure, the stryker suction irrigation device broke at the base of the suction tip.No medical intervention or adverse consequences were reported.The procedure was completed successfully.
Additional Manufacturer Narrative
The investigation was previously closed based on product not received; however, the product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Alleged failure: the sales rep reported, "detailed description of the event: during the procedure, the stryker suction irrigation device broke at the base of the suction tip."
the failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be too much stress put on the handpiece causing it to break off, or the handpiece was dropped.The product was returned for investigation, and the failure mode will be monitored for future reoccurrence.
Event or Problem Description